I took Plan B twice in one week which was the last week of August. I know it's bad and people say it will throw my period off A LOT. I had spotting (even though it seemed like a period) two weeks ago and I was supposed to get my period 21 days after I took Plan B the last time. It still hasn't come and I took a pregnancy test at home but it came out negative. I'm not sure why it hasn't come yet. I've been having cramping and sore breasts like its coming but nothing. What should I do?
Posts: 51 | From: California | Registered: Mar 2007
| IP: Logged |
There's really nothing you can do. Plan B is a massive does of hormones, and the most common side effect is late/missing periods for as much as a couple months after taking it. So don't worry about - this is a normal side effect.
-------------------- -joey Scarleteen Volunteer
"The question is not who will let me, but who is going to stop me." -Ayn Rand Posts: 8769 | From: Cologne, Germany | Registered: Sep 2005
| IP: Logged |
Copyright 1998, 2013 Heather Corinna/Scarleteen
Scarleteen.com: Providing comprehensive sex education online to teens and young adults worldwide since 1998
Information on this site is provided for educational purposes. It is not meant to and cannot substitute for advice or care provided by an in-person medical professional. The information contained herein is not meant to be used to diagnose or treat a health problem or disease, or for prescribing any medication. You should always consult your own healthcare provider if you have a health problem or medical condition.